Core structures for theories
Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 155-171
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_89_2_155_171,
author = {David Kueker},
title = {Core structures for theories},
journal = {Fundamenta Mathematicae},
pages = {155--171},
year = {1975},
volume = {89},
number = {2},
doi = {10.4064/fm-89-2-155-171},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-89-2-155-171/}
}
David Kueker. Core structures for theories. Fundamenta Mathematicae, Tome 89 (1975) no. 2, pp. 155-171. doi: 10.4064/fm-89-2-155-171
Cité par Sources :